The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.
I used to have rosacea – people at work would say “wow – your face is so red today!” and I HATED IT. I had it on my cheeks and forehead and nose. I tried about 7 different products from Amazon. Some worked some did not. Now, for the last 2 weeks, I have only been using the Made from Earth Rosacea Set (which is their Green Tea Cleanser & Made from Earth Rosehip Serum). This product works. In about 2-3 days, my redness was almost completely gone, and these products did not inflame or sting at all. I think its because I was using steroid medication with a lot fo chemicals in it and my skin was having a bad reaction to them. With the Made from Earth products, no reaction at all, and now two weeks later, I do NOT HAVE A RED FACE ANYMORE.
Moderate to severe photosensitivity/phototoxicity reactions, the latter of which may manifest as exaggerated sunburn reactions (., burning, erythema, exudation, vesicles, blistering, edema) involving areas exposed to light (typically the face, "V" area of the neck, extensor surfaces of the forearms, dorsa of the hands), can be associated with the use of quinolone antibiotics after sun or UV light exposure. Therefore, excessive exposure to these sources of light should be avoided. Drug therapy should be discontinued if phototoxicity occurs (see ADVERSE REACTIONS, Post-Marketing ).